Volume 8, Issue Supplement, February 2001, Pages 118 - 127
Bihamiltonian Geometry and Separation of Variables for Toda Lattices
Gregorio Falqui, Franco Magri, Marco Pedroni
Available Online 1 February 2001.
- 10.2991/jnmp.2001.8.s.21How to use a DOI?
We discuss the bihamiltonian geometry of the Toda lattice (periodic and open). Using some recent results on the separation of variables for bihamiltonian manifold, we show that these systems can be explicitly integrated via the classical HamiltonJacobi method in the so-called DarbouxNijenhuis coordinates.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - Gregorio Falqui AU - Franco Magri AU - Marco Pedroni PY - 2001 DA - 2001/02/01 TI - Bihamiltonian Geometry and Separation of Variables for Toda Lattices JO - Journal of Nonlinear Mathematical Physics SP - 118 EP - 127 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.21 DO - 10.2991/jnmp.2001.8.s.21 ID - Falqui2001 ER -